Pain In The Gut When Swallowing Food And Drinks After Dental Surgery?

Illustration of Pain In The Gut When Swallowing Food And Drinks After Dental Surgery?
Illustration: Pain In The Gut When Swallowing Food And Drinks After Dental Surgery? kitchenstewardship.com

hello, so on July 31 2018 I just had a dental surgery. the operation all went well. but after I took Arcoxia 90 mg according to the dose given to my chest, I felt pain, more precisely when I swallowed food and drink .. it’s been 3 days until now I feel pain .. the pain I experience only when consuming food, activities other activities have no impact

1 Answer:

Hi Aditya .. Thank you for the question.


Arcoxia is included in the non-steroidal anti-inflammatory drug (NSAID) class. This drug can be used as an anti-pain and anti-inflammatory drug, usually used in patients with joint pain, headaches, and pain after surgery. What needs to be considered in taking this drug is if you have stomach disorders, increased stomach acid, ulcers / sores on the stomach wall, blood pressure circulation disorders, and if there is an allergy to NSAIDs. The clindamycin you consume also need to be careful if you have stomach disorders because the side effects of taking this drug are pain and discomfort in the stomach area, diarrhea, or allergic reactions.


If you feel uncomfortable in the stomach while taking these drugs, then it's a good idea to go back to the doctor who gave the drug so that further evaluation can be done and if necessary it can be replaced with other drugs that are safe for the stomach. In addition, you should avoid spicy, sour foods, avoid caffeine and smoking; and eat regularly.


May be useful


dr. Iriyanti

: by

Related Question

(1 year ago)

...

Is It True That The Scar After The Suture Thread Was Still Open?

Is It True That The Scar After The Suture Thread Was Still Open?

(9 months ago)

ask for consultation, a week ago I operated a type of aetherom / uci collection surgery in the area just above my left breast. I just didn’t say anything, because I thought I...

Nosebleeds After Dialysis?

Nosebleeds After Dialysis?

(1 year ago)

.. Why ya ibus I was after dialysis why nosebleeds didn’t stop from 16-till now .. please enlighten me...

Leave a Reply

Your email address will not be published. Required fields are marked *